Kirkland Signature Ibuprofen, 200 mg, 1,000 Tablets

$24.99

GUARANTEED SAFE CHECKOUT

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID).

A medicine for temporary relief of minor aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.

Kirkland Signature Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

  • Compare to Advil Active Ingredient
  • Pain Reliever/Fever Reducer (NSAID)
  • 2 Bottles, 500 Tablets Each

Free Shipping, No Minimum

Free 2-Day shipping all over US.

Free & Easy Returns

Don’t love it? Return your items by mail for free!